Oberwolfach Reports


Full-Text PDF (919 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 14, Issue 3, 2017, pp. 2223–2298
DOI: 10.4171/OWR/2017/36

Published online: 2018-07-04

Analysis, Geometry and Topology of Positive Scalar Curvature Metrics

Bernd Ammann[1], Bernhard Hanke[2] and André Neves[3]

(1) Universität Regensburg, Germany
(2) Universität Augsburg, Germany
(3) Imperial College London, UK

Riemannian manifolds with positive scalar curvature play an important role in mathematics and general relativity. Obstruction and existence results are connected to index theory, bordism theory and homotopy theory, using methods from partial differential equations and functional analysis. The workshop led to a lively interaction between mathematicians working in these areas.

No keywords available for this article.

Ammann Bernd, Hanke Bernhard, Neves André: Analysis, Geometry and Topology of Positive Scalar Curvature Metrics. Oberwolfach Rep. 14 (2017), 2223-2298. doi: 10.4171/OWR/2017/36